Results 1 to 12 of 12
  1. #1
    goneriding is offline Junior Member
    Join Date
    Nov 2006
    Location
    Indianola, OK, USA.
    Posts
    4

    Default Freaking out, started Suboxone need help w/ Dr.

    I started Suboxone yesterday, found a fabulous doctor 2.5 hours away from home. He provided me with a weeks worth of Suboxone 2 8mg per day 14 total. I phoned his office this morning to make a followup appointment per his request for next week. I found out today that he will be out of the office tomorrow (Friday) and all of next week. I will be out of this medication next Wednesday - if I don't take more than 16mg per day, I am freaking out! I phoned and faxed his office. You find something that finally works and his staff has no idea what I am talking about and why I am panicing because he is leaving. I am so screwed if he does not refill my medication before he leaves. It is almost like I should have waited to start the meds had I known that he was going to be gone all of next week. What do I do now! I feel like I am having a panic attack. Thank you for listening.

    Renee

  2. #2
    goneriding is offline Junior Member
    Join Date
    Nov 2006
    Location
    Indianola, OK, USA.
    Posts
    4

    Default

    I suppose no one has been in this position before. I don't know what to do. I have called there office again and they informed me to call back between 3-4pm if I do not hear from his nurse by then. I just don't understand what happens if I was having a bad reaction - which I am definitly feeling like I am having a panic attack or something - day #2 off of opiates. I am scared that he will not get the message and refill the medicine before he leaves and I will be stuck with some serious withdrawals in about 4 days. Has anyone else felt anxious on the medication or worried about not having enough to get by on? I am fearful of withdrawals. Thanks again.

  3. #3
    ivdonitall is offline Senior Member
    Join Date
    Apr 2006
    Location
    Houston, TX, .
    Posts
    429

    Default

    Sounds like this might be a blessing, start your taper now. 14, 8mg pills is alot, cut your dosage in half, you will feel crappy for 2-3 days but it won't be that bad. You don't need 16 mgs a day, this is strong stuff. Calm down, that might help also.IMO you should use this script and get off, but thats just my opinion, I got stuck on sub for a year and did not have that bad of a hydro habit. You have plenty to get you by.
    JB

  4. #4
    mrsnoid is offline Member
    Join Date
    Sep 2006
    Location
    , , .
    Posts
    59

    Default

    Hi Renee, I'm not expert but...First of all what was your habit with your Drug of choice? The reason I ask is that 16mg a day is A LOT. There a "Less is More" thread here, read it, live it. As I've stated elsewhere, don't listen to your doctor listen to your body. Start taking the sub in 1/2 pill increments. If you start feeling withdrawals you can always take another 1/2 a pill.

    Speaking for myself, I only needed the 12 mg the first day (1 1/2 pills of suboxone) after quitting opiates. My hydro addiction was at 160mg/day. After the first day I immediately went down to 1/2 a pill a day (4mg) and I was fine with it. One pill a day (8mg) is plenty for many/most.

    Of course I offer all this imho ( that 'in my humble opinion'). There are other's more experienced who can help but I saw your post and you're obviously very concerned so I'm offering what info I have.

    So welcome and good luck. I think you'll find that the 14 pills you have will go much further then your doc has indicated.

    cheers,
    mr. snoid

  5. #5
    longtimer is offline Senior Member
    Join Date
    May 2006
    Location
    , VA, .
    Posts
    102

    Default

    I dont think you will feel like crap for 2 or 3 days, I think 4mg a day will be plenty, people new to sub just dont realize how powerful this s**t is. Just relax, you really dont need 16mg a day, that much should last you a week

  6. #6
    ivdonitall is offline Senior Member
    Join Date
    Apr 2006
    Location
    Houston, TX, .
    Posts
    429

    Default

    Your probably right, that amount is plenty to get her through. I was just trying to freak her out a little more:)
    JB

  7. #7
    goneriding is offline Junior Member
    Join Date
    Nov 2006
    Location
    Indianola, OK, USA.
    Posts
    4

    Default

    Thank you. I have taken 16mgs yesterday and 16mgs today. My primary use was hydro for 8 years (off for one and then back on again since October 2005). I was using well over 10 - 15 7.5's a day. I switched to Kratom 4 months ago, worked great to get off of the Hydros but quickly became addicted to that costing me up to $4,000 in that 4 month period. I would go through a 50 gram bag ($155) of the 15x extract in two - maybe three days. The doctor's staff called and they are going to keep me on 8mg 2x per day for another week than drop me down to 5mg. This medicine has definitely saved me. Kratom worked awesome to get off of Hydros but can also be very addicting - I just don't pay attention to directions very well when it comes to mind altering medications. I could care less about valiums, xanaxs, tylenol 3s, etc. Just the good stuff (Hydro's and Kratom) for me. How will I know if the medicine I am taking is too much or too little?

  8. #8
    goneriding is offline Junior Member
    Join Date
    Nov 2006
    Location
    Indianola, OK, USA.
    Posts
    4

    Default

    One more thing, I am totally ready to get to know the real me all over again. Although my mind liked the opiates - one side of my mind did not and wanted off. I am listening to that side. I have tried to quit the Kratom three times - it was awful. Just as bad or worst than Hydros (when you take it on a daily basis). Thanks again for your help and responses. I am feeling much better now. This is my second day off of the Kratom (during the time I was taking the Kratom I would fill the gap with 4 - 5 Norcos.

  9. #9
    green MM is offline Senior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    226

    Default

    Your on way too high of a dose of Sub even if you are coming off Kratom. My friend came off K after 3 -4 months and she was using it to taper off hydro/ nutra/ sub /hydros after 3 years of usage. She has had WDs from K for almost 5 weeks now. Taper down immediately to 2mg a day and continue to taper down every 5 days until you get to .25mg. When you get down to .25mg stabilize and start skipping days and increase the intervals after. That will be the easiest way to minimize your Sub WDs.

    Take care~
    Green M&M [^]

  10. #10
    DONE USING2 is offline Senior Member
    Join Date
    Oct 2006
    Location
    Acapulco, Gurrero, .
    Posts
    410

    Default

    Another walking zombie Dr.--God I wish they would place themselves on this stuff to see just how powerful it is,but alas they will pump the people to make the $$!

    I keep telling people to start on 4mgs. and see what that does regardless what the drs. say to do!

    My advice cut your dosew in half each day until you hit 3-4mg. and then taper gradually from there.

    Many should chime in!

    "I'll take you down the only road I've ever been down "

  11. #11
    bette is offline Senior Member
    Join Date
    Aug 2006
    Location
    , , .
    Posts
    193

    Default

    Being as you are just starting the sub, this is the perfect time to drop the dose BEFORE your body gets used to all that extra sub & then you spend weeks trying to reduce it, then end up on maint. because you can't drop. Since your dr. is supposed to drop you to 5mg anyway, why not just nip it in the bud now? What's a few days? 16mg is a very high dose.

    Bette

  12. #12
    ivdonitall is offline Senior Member
    Join Date
    Apr 2006
    Location
    Houston, TX, .
    Posts
    429

    Default

    + 1, get it over with quick and it will be less painfull. You will be much better off.
    JB

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.